Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Using lustral 50, getting dizziness due to sleeping difficulty. How can I overcome the side effects?

Dears, am 40 years old ,it is now 4 months while i am using lustral 50. i used to have some Fobia from speaking in bublic and kept acting as a shy person. the results of having the medicines is amazing creativity .stability .trust my self. i am very impressed.with the midicine. some side effect started to be noticed,lack of sleep.lack of sleep.dizzy. i want some recommendation for other midicine with same input and less side effect thanks Jamal
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi jamal ! Feel nice to help you. If Lustral giving these side effects you do need a drug change. Please consult with psychotherapist. But please do remember these medicine have serious side effects. Do exercise daily and make a hobbies. It will help too. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor